MathSciNet Relay Station
MathSciNet bibliographic data
MR203779 (34 #3627) 60.30
Chow, Y. S. Some convergence theorems for independent random variables. Ann. Math. Statist. 37 1966 1482–1493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement